Login Help

author = Baum, L. E. (2 entries)  Select: All None   Action: Show BibTeX

L. E. Baum. 1972. An inequality and associated maximization technique in statistical estimation for probabilistic functions of markov processes. Inequalities, vol 3, pp 1--8. [NLP] google scholar
L. E. Baum and T. Petrie. 1966. Statistical inference for probabilistic functions of finite state Markov chains. Annals of Mathematical Statistics, vol 37, pp 1554-1563. [NLP] google scholar

x$Id: bibtex.php,v 1.59 2021/01/12 08:36:11 dyuret Exp $   download